# SDR SWAA118687

- Difficulty date: December 16, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 51,448 hours, 41,748 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND INTERIOR STRINGER CRACKED AT STA 380, STR 15L.  REMOVED AND REPAIRED STRINGER PER SRM.
